# SDR CALA0700183

- Difficulty date: April 18, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N12319
- Make and model: Boeing 7373T0
- Aircraft serial: 23370
- Aircraft time: 62,287 hours, 32,074 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C352436
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED AFT CARGO COMPARTMENT FRAME AT STA 847 RBL22.  REPAIRED IAW SRM 51-10-2.
